Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 48 No. 6 (1996)
Vol. 48 No. 6 (1996)
Published:
25.06.1996
Research articles
Maximal sectorial extensions and closed forms associated with them
Yu. M. Arlinsky
723-738
PDF (Russian)
Springer
Some geometric-differential models in the class of formal operator power series
A. M. Baranovich, Yu. L. Daletskii
739-746
PDF (Russian)
Springer
On parameter dependence of bounded invariant manifolds of autonomous systems of differential equations
S. V. Bodnarchuk, V. L. Kulik
747-752
PDF (Ukrainian)
Springer
Quasiwidths and optimization of methods of mixed approximation of multidimensional singular integrals with kernels of hilbert type
S. B. Vakarchuk, M. Sh. Shabozov
753-770
PDF (Russian)
Springer
On manifolds of eigenfunctions and potentials generated by a family of periodic boundary-value problems
Ya. M. Dymarskii
771-781
PDF (Russian)
Springer
On groups close to metacyclic groups
N. F. Kuzennyi, N. N. Semko
782-790
PDF (Ukrainian)
Springer
One version of the Linearized theory of nonstationary boundary-value problems with free boundary
I. O. Lukovsky, A. N. Timokha
791-804
PDF (Russian)
Springer
Weak convergence of the extreme values of independent random variables in banach spaces with unconditional bases
I. K. Matsak
805-812
PDF (Ukrainian)
Springer
Distribution of eigenvalues of the Sturm-Liouville problem with slowly increasing potential
V. G. Palyutkin
813-825
PDF (Russian)
Springer
The second Lyapunov method for the investigation of stability of differential equations with Pulse perturbations and Markov coefficients
M. L. Sverdan
826-833
PDF (Russian)
Springer
Differential Contour-Solid problem of Analytic Functions
P. M. Tamrazov
834-842
PDF (Ukrainian)
Springer
Short communications
Generalized (CO)Homology length of a Manifold and functions with Singular Submanifolds
O. P. Bondar'
843-846
PDF (Russian)
Springer
On the order of convergence of a semigroup to the identity operator
Ya. I. Hrushka
847-851
PDF (Ukrainian)
Springer
On the Hayman-Wu theorem for quasilines
V. V. Maimeskul
852-856
PDF (Russian)
Springer
Uniform integrabblity and the lebesgue theorem on convergence in
L
0
-valued measures
V. N. Radchenko
857-860
PDF (Russian)
Springer
Asymptotics of solutions of à system of differential equations with “turning points”
N. A. Sotnichenko
861-862
PDF (Ukrainian)
Springer
Chronicles
School-Seminar “Nonlinear boundary-value problems in Mathematical Physics and their applications”
863-865
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians